# SDR AALA202506061492

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 29,566 hours, 11,683 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Green Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING A GREEN HYDRAULIC RESERVOIR LOW LEVEL ECAM WARNING ALONG WITH A COMPLETE LOSS OF THE GREEN HYDRAILIC SYSTEM FLUID AFTER GEAR RETRACTION ON TAKEOFF. THE AIRCRAFT LANDED SAFELY AT LAX AND TAXIED TO THE GATE UNDER ITS OWN POWER.  (OPEN)
